Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 29, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 25, 2011, 7:15 PM CDT for 15 counties in Arkansas. It was in force for 105 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 7:15 PM CDT (00:15 UTC)
- Expired
- Apr 25, 2011, 9:00 PM CDT
- In force
- 105 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cleburne County, AR, Conway County, AR, Faulkner County, AR, Johnson County, AR, Logan County, AR, Lonoke County, AR, Newton County, AR, Perry County, AR, Pope County, AR, Pulaski County, AR, Saline County, AR, Searcy County, AR, Van Buren County, AR, White County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 68 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 7:22 PM CDT | FLASH FLOOD | Morrilton, AR | SPOTTERS REPORTED FLOODED ROADWAYS IN MORRILTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- -273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -15.0
The text
As transmitted, in the capitals the NWS used until 2016.
114
WGUS54 KLZK 260015
FFWLZK
ARC023-029-045-071-083-085-101-105-115-119-125-129-141-145-149-
260200-
/O.NEW.KLZK.FF.W.0029.110426T0015Z-110426T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
715 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CONWAY COUNTY IN CENTRAL ARKANSAS...
EASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
EXTREME NORTHEASTERN LOGAN COUNTY IN WESTERN ARKANSAS...
EXTREME NORTHWESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
FAULKNER COUNTY IN CENTRAL ARKANSAS...
NORTH CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...
NORTHEASTERN YELL COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
POPE COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN JOHNSON COUNTY IN WESTERN ARKANSAS...
SOUTHEASTERN NEWTON COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHWESTERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHWESTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHWESTERN WHITE COUNTY IN CENTRAL ARKANSAS...
VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 900 PM CDT
* AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL IN THE CONWAY AND MORRILTON
AREA. VERY HEAVY RAIN HAS ALREADY FALLEN OVER PARTS OF THE WARNED
AREA WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY
TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE
WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WEST LITTLE ROCK... RUSSELLVILLE... PLUMERVILLE...
PERRYVILLE... MORRILTON... LAKE MAUMELLE...
LAKE DARDANELLE... LAKE CONWAY... CONWAY...
CLINTON... WOOSTER... WOOLUM...
WOODLAND... WITTS SPRING... WILLIAMS JUNCTION...
WHIPPLE... VILONIA... TWIN GROVES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3586 9274 3520 9188 3463 9249 3488 9293
3552 9353
$$
61What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 6:51 PM CDT, 24 minutes earlier.
Area forecast discussion, Apr 25, 6:51 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 651 PM CDT MON APR 25 2011 .AVIATION...DISCUSSION FOR 00Z TAFS SHOWERS AND SEVERE THUNDERSTORMS WILL AFFECT THE SRN 4 TAF SITES IN THE NEAR FUTURE AND CONFIDENCE HIGH ENOUGH TO INCLUDE IN PREVAILING GPS AT THESE SITES. BY 06Z...ALL SITES SHOULD BE CLEAR OF TSTORMS BUT LOW CLOUDS/BR SHOULD HANG THROUGH LATE MORNING. THE NEXT ROUND OF STORMS WILL HOLD OFF UNTIL VERY NEAR THE END OF THE TAF PD. && .PREV DISCUSSION... /ISSUED 329 PM CDT MON APR 25 2011/ DISCUSSION... MAIN CONCERN IS FORECAST EVENTS DURING THE FIRST 48 HOURS OF THE VALID FORECAST PERIOD. CONTINUING TO MONITOR SEVERE CONVECTION ACROSS WESTERN PORTIONS OF THE FORECAST AREA...AS WELL AS FLASH FLOODING POTENTIAL ACROSS THE NORTH. STRONGEST CONVECTION CONTINUES TO TRAIN ACROSS AN INSTABILITY GRADIENT...AND THROUGH AN AXIS OF HIGHEST 0-3KM SHEAR. EXPECT THIS ACTIVITY TO SPREAD EASTWARD OVERNIGHT...WITH THE OVERALL INTENSITY SLOWLY WEAKENING. NEXT ROUND OF SEVERE CONVECTION APPEARS FOR TUESDAY AFTERNOON....ESPECIALLY ACROSS CENTRAL AND EASTERN SECTIONS. EXPECT SUFFICIENT RECOVERY FROM OVERNIGHT CONVECTIVE OVERTURNING TO SUPPORT SEVERE CONVECTION. 55 && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 59 76 54 66 / 70 40 60 60 CAMDEN AR 63 81 63 75 / 60 40 70 50 HARRISON AR 53 73 49 59 / 70 30 50 60 HOT SPRINGS AR 61 78 59 69 / 70 40 70 60 LITTLE ROCK AR 62 79 60 71 / 70 40 70 60 MONTICELLO AR 65 83 64 78 / 60 50 70 50 MOUNT IDA AR 59 76 56 66 / 70 30 70 60 MOUNTAIN HOME AR 55 74 50 61 / 70 30 50 60 NEWPORT AR 61 77 57 69 / 70 50 70 60 PINE BLUFF AR 64 81 63 75 / 70 50 70 60 RUSSELLVILLE AR 58 76 55 65 / 70 30 60 60 SEARCY AR 61 77 58 69 / 70 50 70 60 STUTTGART AR 64 80 62 74 / 70 50 70 60 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON- LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE- FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. && AVIATION...63
Hazardous weather outlook, Apr 25, 2:12 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 212 PM CDT MON APR 25 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 212 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE STATE...AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS ARKANSAS. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ENTIRE AREA. IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN... AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO... SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS. STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO ARKANSAS THIS AFTERNOON. SHOWERS AND THUNDERSTORMS FROM LAST NIGHT HAVE LEFT A BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE. CONTINUED RAIN SHOWERS NORTH OF THIS BOUNDARY WILL SOMEWHAT MINIMIZE THE TORNADO THREAT IN FAR NORTHWEST PARTS OF THE STATE...WITH LARGE HAIL BEING THE MAIN THREAT. HOWEVER...ALONG AND SOUTH OF THE BOUNDARY...THE THREAT WILL REMAIN FOR ISOLATED TORNADOES IN ADDITION TO POTENTIALLY VERY LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT MAY BE MAXIMIZED IN CENTRAL ARKANSAS THIS EVENING IN VICINITY OF THE BOUNDARY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK MAY EXCEED 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE DOWNSTREAM. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY...AS A COLD FRONT MOVES INTO THE STATE. THE BEST THREAT FOR SEVERE STORMS MAY HOLD OFF UNTIL LATE TUESDAY AFTERNOON OR TUESDAY EVENING...WHEN EXPLOSIVE DEVELOPMENT WILL BE POSSIBLE. THE MAIN CONCERNS WILL AGAIN BE VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF. HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE RAINFALL ENDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/63
In the hours before
Local storm report, Apr 25, 6:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TORNADO PINE RIDGE 34.58N 93.88W
04/25/2011 MONTGOMERY AR CO-OP OBSERVER
A DOZEN...POSSIBLY MORE...LARGE TREES DOWN.
&&
BJSLocal storm report, Apr 25, 7:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG HOT SPRINGS VILLAGE 34.67N 93.00W
04/25/2011 GARLAND AR LAW ENFORCEMENT
HIGHWAY 7 WAS BLOCKED BY DEBRIS
0640 PM TSTM WND GST OPPELO 35.10N 92.78W
04/25/2011 E70 MPH CONWAY AR LAW ENFORCEMENT
0653 PM TSTM WND GST SUNSHINE 34.47N 93.23W
04/25/2011 E80 MPH GARLAND AR LAW ENFORCEMENT
&&
55Local storm report, Apr 25, 7:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
703 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FUNNEL CLOUD BENTON 34.57N 92.58W
04/25/2011 SALINE AR TRAINED SPOTTER
FUNNEL CLOUD REPORTED NEAR MILE MARKER 118 ON INTERSTATE
30.
&&
61Local storm report, Apr 25, 7:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
705 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM FLASH FLOOD MORRILTON 35.16N 92.74W
04/25/2011 CONWAY AR LAW ENFORCEMENT
WIDESPREAD FLOODING REPORTED IN MORRILTON.
&&
55Local storm report, Apr 25, 7:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
714 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TORNADO 3 E MAYFLOWER 34.97N 92.37W
04/25/2011 FAULKNER AR LAW ENFORCEMENT
TORNADO WAS REPORTED ON HIGHWAY 89.
&&
55Local storm report, Apr 25, 7:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
715 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL MALVERN 34.37N 92.82W
04/25/2011 E1.00 INCH HOT SPRING AR LAW ENFORCEMENT
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:01 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Perry, Van Buren | 44 min |
| Apr 25, 7:03 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Perry, Saline | 27 min |
| Apr 25, 7:20 PM CDT | Tornado Warning | LZK | Cleburne, Faulkner, Lonoke, White | 40 min |
| Apr 25, 7:25 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 35 min |
| Apr 25, 7:26 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Faulkner, Grant, Hot Spring, Jefferson, Lonoke and 5 more | 49 min |
| Apr 25, 7:27 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 48 min |
| Apr 25, 7:40 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Perry, Van Buren | 39 min |
| Apr 25, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Calhoun, Cleveland, Dallas, Grant, Jefferson and 2 more | 43 min |
| Apr 25, 7:47 PM CDT | Tornado Warning | LZK | Cleburne, White | 43 min |
| Apr 25, 7:52 PM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 6 more | 3 hr |
| Apr 25, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Ouachita | 51 min |
| Apr 25, 7:58 PM CDT | Flash Flood Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more | 3 hr |
| Apr 25, 7:58 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Faulkner, Jefferson, Lonoke, Monroe, Prairie and 2 more | 47 min |
| Apr 25, 8:01 PM CDT | Flash Flood Warning | LZK | Faulkner, Independence, Jackson, Lonoke, Prairie, Pulaski and 2 more | 3 hr |
| Apr 25, 8:04 PM CDT | Tornado Warning | LZK | Lonoke, Prairie | 26 min |
| Apr 25, 8:08 PM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Desha, Grant, Jefferson, Lincoln and 4 more | 3 hr |
| Apr 25, 8:09 PM CDT | Tornado Warning | LZK | Lonoke, White | 44 min |
| Apr 25, 8:15 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 4 more | 45 min |
| Apr 25, 8:20 PM CDT | Tornado Warning | LZK | Independence, Jackson, White | 40 min |
| Apr 25, 8:21 PM CDT | Tornado Warning | LZK | Prairie, White, Woodruff | 39 min |
| Apr 25, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more | 51 min |
| Apr 25, 8:26 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 8 more | 3 hr |
| Apr 25, 8:32 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, White, Woodruff | 43 min |
| Apr 25, 8:33 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White | 27 min |
| Apr 25, 8:35 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 40 min |
| Apr 25, 8:38 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 52 min |
| Apr 25, 8:43 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 47 min |
| Apr 25, 8:44 PM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 46 min |
| Apr 25, 8:52 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more | 3 hr |
| Apr 25, 8:54 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 5 more | 3 hr |
| Apr 25, 8:57 PM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more | 3 hr |
| Apr 25, 9:03 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more | 42 min |
| Apr 25, 9:04 PM CDT | Tornado Warning | LZK | Jackson, Woodruff | 26 min |
| Apr 25, 9:06 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 39 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 38 min |
| Apr 25, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 52 min |
| Apr 25, 9:36 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 39 min |
| Apr 25, 9:37 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew | 53 min |
| Apr 25, 9:48 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 42 min |
| Apr 25, 10:09 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 51 min |
| Apr 25, 10:13 PM CDT | Flash Flood Warning | LZK | Hot Spring | 107 min |
| Apr 25, 10:22 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 53 min |
| Apr 25, 10:41 PM CDT | River Flood Advisory | LZK | Clark, Hot Spring | 36 hr |
| Apr 25, 10:41 PM CDT | River Flood Advisory | LZK | Clark, Nevada, Ouachita | 36 hr |
| Apr 25, 10:51 PM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Faulkner, Grant, Hot Spring, Independence and 8 more | 4 hr |
| Apr 25, 10:54 PM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Dallas, Desha, Drew, Grant and 6 more | 4 hr |
| Apr 25, 11:16 PM CDT | Areal Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 9 more | 3 hr |
| Apr 25, 11:22 PM CDT | River Flood Advisory | LZK | Ashley, Bradley, Cleveland, Drew | 36 hr |
| Apr 25, 11:33 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Ouachita | 42 min |
| Apr 25, 11:57 PM CDT | Areal Flood Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 5 more | 4 hr |
| Apr 26, 12:00 AM CDT | Areal Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more | 3 hr |
| Apr 26, 12:03 AM CDT | Areal Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more | 3 hr |
| Apr 26, 12:09 AM CDT | Special Weather Statement | LZK | Cleveland, Dallas, Grant | 46 min |
| Apr 26, 12:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 41 min |
| Apr 26, 12:20 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Ouachita | 40 min |
| Apr 26, 12:21 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 12:37 AM CDT | Flash Flood Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 1 more | 3 hr |
| Apr 26, 12:54 AM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| Apr 26, 12:56 AM CDT | Special Weather Statement | LZK | Arkansas, Jefferson | 44 min |
| Apr 26, 1:09 AM CDT | River Flood Warning | LZK | Pope, Yell | 55 hr |
| Apr 26, 1:09 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 4 days |
| Apr 26, 1:21 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson | 39 min |
| Apr 26, 1:25 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 50 min |
| Apr 26, 1:26 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 2:09 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 51 min |
| Apr 26, 2:41 AM CDT | Tornado Warning | LZK | Desha, Drew, Lincoln | 34 min |
| Apr 26, 2:56 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 49 min |
| Apr 26, 3:06 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland | 24 min |
| Apr 26, 3:25 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Dallas, Desha, Jefferson, Lincoln and 1 more | 3 hr |
| Apr 26, 4:25 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 6:27 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 39 hr |
| Apr 26, 7:09 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 9:52 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 5 days |
| Apr 26, 9:52 AM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 14 days |
| Apr 26, 10:11 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 4 days |
| Apr 26, 2:49 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 41 min |
| Apr 26, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 40 min |
| Apr 26, 3:17 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring | 43 min |
| Apr 26, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 41 min |
| Apr 26, 3:21 PM CDT | Special Weather Statement | LZK | Calhoun | 44 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.